# SDR USAA061105

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 23,128 hours, 23,128 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DELAMINATION BOTTOM OF LEFT BLEV-18" FROM I/B END.  REMOVED DAMAGE AND REPOTTED AREA PER SRM 55-21-11, DEFECT SIZE: 6" X 1.5".
